im on alot of tablets and i want to know how tired i should feel im on propanolol 80mg 3 times a day and omeprazole 20mg 2 times a day diazepan 15mg a day duloxetine 120mg a day tramadol 300mg a day
How should I feel with all my tablets?
- 15 Nov 2011 by embo84
- 17 Nov 2011
- depression, indigestion, anxiety, pain, back pain, generalized anxiety disorder, duloxetine, omeprazole, tramadol
Added 15 Nov 2011:
im feeling very very tired and i have no sex drive and cant be botherd to do anything at all all i want 2 do is sleep and i dont feel any better at all im also puting on alot of waight
Oh my goodness, I do feel, in my opinion only, that this is a lot of medication! I take 40mg propanolol for familial tremors, a day (1 pill). Are you sure you have been prescribed that many mgs. In total that is 240 mgs and I can understand why you cannot stay awake. My suggestion is to call your doctor and repeat back to him what you are taking (or the nurse) and tell them how you are feeling. Also, it is wise to mention in your question why you are taking all these medications. I also take omeprazole once a day #20 for Acid Reflux but I am developing anemia. Meds interfere with other important vitamins the body produces such as B12, red blood cells, etc.
Please call your doctor!
You are on the maximum dosages for each of these meds. Several of them also cause drowsiness, so it would be likely that you are feeling tired. If the way you are feeling is intolerable then please discuss your medication regimen with the doctor. Some adjustments may be needed.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Aug 2014 • 5 answers
Posted 21 Feb 2015 • 3 answers
Posted 20 Jan 2016 • 4 answers
Posted 6 Aug 2016 • 1 answer
Posted 2 days 20 hours ago • 4 answers